A 41-year-old male asked:
Disclaimer

how high is my risk of impotency with my med cocktail of zoloft, klonopin, lamictal, neurontin, wellbutrin, propranolol, requip and latuda (lurasidone)?

2 doctor answers
Dr. Robert Killian
28 years experience General Practice
Over medicated: Hi. Some of us here on health tap may have disagreement about this. But, by my reading you are on seven different medications that affect your brain. There is no scientific study that proves this many medications are safe or harmful to the human taking them. If you are having erectile dysfunction then i think we have to include these medications as possible causes.
Answered on Jan 22, 2014
1
1 comment
1
1 thank
Dr. Robert Killian
28 years experience General Practice
Provided original answer
In my practice I would sit with you and your family and ask in as kind of way possible for you to go to a different Psychiatrist for a second opinion or medication evaluation. If you feel these medicines are working well then you do not need to be concerned with my opinion. But, this is a significant and unusually high number of psychiatric medications.
Jan 16, 2014
Dr. Bennett Werner
44 years experience Cardiology
There is risk: Many of those drugs can cause it -propranolol is particularly apt to.
Answered on Jan 22, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old male asked:
Dr. Thomas Namey
48 years experience Rheumatology
Yes.: Several of the meds you take can cause this problem, especially the propranolol!
1
1 thank
A 28-year-old female asked:
Dr. John Moranville
36 years experience Psychiatry
When do you take?: Diagnosis? Lamictal and latuda (lurasidone) for mood stabilization? Both are subtherapeutic dose. Prozac and Wellbutrin are antidepressants and may in ... Read More
1
1 comment
2
2 thanks
A 32-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Too many medications: Nope. Only because you are on too many medications at once. This level of medications cannot possibly be safe in any circumstance. There is no scien ... Read More
3
3 comments
3
3 thanks
A 46-year-old male asked:
Dr. Steven Reidbord
36 years experience Psychiatry
Hi-dose SSRI, CBT: On the medication side, ssri antidepressants such as zoloft (sertraline) are the most used, often at doses higher than typically prescribed for depres ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month